# SDR CA060118002

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,805 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) HELI-SKING: AC DROPPED SKIERS AT TOP, HAD LIFTED OFF MOUNTAIN TO GO TO SKIER PICK UP PAD.  AC WAS ON A DESCENDING, SLIDE SLIPPING,  PILOT CARRIED OUT A SCAN OF INDICATORS, NOTICE NR AT 99 PERCENT, DESCENDING TO 98 PERCENT, WAS EXPECTING A 101 PERCENT FOR HIM TO BEEP DWN TO 100 PERCENT. ENG OUT LIGHT NR1 ENG CAME ON AS WELL AS OTHER LIGHTS. NG, ITT WERE DECREASING ON NR 1 ENG. CREEPED NR BACK UP TO 100 PERCENT. ALSO CONFIRMED THAT THROTTLE WAS FULL OPEN. LEVEL OUT AC, ISOLATED DEAD PWR SEC AND RETURNED TO HANGAR. NORMAL SHUTDOWN ON NR 2 PWR SEC. MAINT BOTH PWR SEC WERE STARTED UP ON GROUND, BOTH PWR SEC STARTED NML, OPS CHECK APPEARED TO BE NML. AC GROUNDED TO TROUBLESHOOT THE DEFECT. (TC NR 20060118002)
